MAUDE Adverse Event Report: ARTHREX, INC. TRIMANO FORTIS REUSABLE LEG HOLDER; OPERATING ROOM TABLE ACCESS

ARTHREX, INC. TRIMANO FORTIS REUSABLE LEG HOLDER; OPERATING ROOM TABLE ACCESS
Model Number TRIMANO FORTIS REUSABLE LEG HOLDER
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 01/23/2024, it was reported by a sales representative via (b)(4) that an ar-1747-b trimano knee holder would not click in and would get stuck.This occurred during use in a case with no patient effect.10 minute delay in case.Case completed with no harm.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause.The cause of the reported failure is supplier manufacturing process issue.Addressed on ncr-25134 and capa-00506.The complaint is confirmed based on the customer's attached pictures, which display the device batch identifier in the non-conformance results investigations.

Brand Name
TRIMANO FORTIS REUSABLE LEG HOLDER
Common Device Name
OPERATING ROOM TABLE ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18688607
Report Number1220246-2024-00914
Device Sequence Number6249632
Product Code BWN
UDI-Device Identifier00888867290808
UDI-Public00888867290808
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRIMANO FORTIS REUSABLE LEG HOLDER
Device Catalogue NumberAR-1747-B
Device Lot Number68750169
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date02/12/2024
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown